Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Des Moines, IA

June 8, 2011Black Hawk County, Grundy County, Tama County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2011, 5:18 PM CDT for Black Hawk County, Grundy County, Tama County, Iowa. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2011, 5:18 PM CDT (22:18 UTC)
Expired
Jun 8, 2011, 6:15 PM CDT
In force
57 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Black Hawk County, IA, Grundy County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 133 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:25 PM CDTTORNADO4 S Hudson, IATORNADO REPORTED BY LAW ENFORCEMENT NEAR THE INTERSECTION OF HIGHWAY 175 AND HIGHWAY 63.
Jun 8, 5:27 PM CDTHAIL 1.753 E Lincoln, IA
Jun 8, 5:29 PM CDTHAIL 15 Sw Reinbeck, IA
Jun 8, 5:34 PM CDTHAIL 16 Ssw Reinbeck, IADIME TO QUARTER SIZE...
Jun 8, 5:40 PM CDTHAIL 1.755 Sse Reinbeck, IA
Jun 8, 6:06 PM CDTHAIL 1Gladbrook, IADIME TO QUARTER SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1876 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS53 KDMX 082218
SVRDMX
IAC013-075-171-082315-
/O.NEW.KDMX.SV.W.0095.110608T2218Z-110608T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
518 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLACK HAWK COUNTY IN NORTHEAST IOWA...
  SOUTHEASTERN GRUNDY COUNTY IN CENTRAL IOWA...
  NORTHERN TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 615 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF REINBECK...OR 20 MILES
  NORTHEAST OF MARSHALLTOWN...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WATERLOO...REINBECK...HUDSON...LA PORTE CITY...EVANSDALE...
  MORRISON...ELK RUN HEIGHTS...GILBERTVILLE...RAYMOND...JESUP GOLF
  COURSE AND DUNKERTON.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4230 9206 4230 9229 4217 9275 4234 9281
      4248 9243 4261 9208
TIME...MOT...LOC 2218Z 245DEG 27KT 4227 9269
WIND...HAIL <50MPH 1.00IN

$$

BEERENDS
3 follow-up statements
605 
WWUS53 KDMX 082227
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
527 PM CDT WED JUN 8 2011

IAC013-075-171-082315-
/O.CON.KDMX.SV.W.0095.000000T0000Z-110608T2315Z/
TAMA IA-GRUNDY IA-BLACK HAWK IA-
527 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLACK HAWK...
SOUTHEASTERN GRUNDY AND NORTHERN TAMA COUNTIES UNTIL 615 PM CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR REINBECK...OR 21 MILES SOUTHWEST OF
WATERLOO...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WATERLOO...REINBECK...HUDSON...EVANSDALE...LA PORTE CITY...ELK RUN
  HEIGHTS...GILBERTVILLE...RAYMOND...JESUP GOLF COURSE AND DUNKERTON.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED
WARNING. IF A TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT
OR SMALL INTERIOR ROOM OF A REINFORCED BUILDING.

&&

LAT...LON 4230 9206 4230 9229 4217 9275 4234 9281
      4248 9243 4261 9208
TIME...MOT...LOC 2228Z 251DEG 25KT 4227 9260
WIND...HAIL <50MPH 1.75IN

$$

BEERENDS
152 
WWUS53 KDMX 082241
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
541 PM CDT WED JUN 8 2011

IAC013-075-171-082315-
/O.CON.KDMX.SV.W.0095.000000T0000Z-110608T2315Z/
TAMA IA-GRUNDY IA-BLACK HAWK IA-
541 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLACK HAWK...
EAST CENTRAL GRUNDY AND NORTHERN TAMA COUNTIES UNTIL 615 PM CDT...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR REINBECK...OR 16 MILES SOUTHWEST OF
WATERLOO...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WATERLOO...HUDSON...LA PORTE CITY...EVANSDALE...GILBERTVILLE...
  RAYMOND...ELK RUN HEIGHTS...JESUP GOLF COURSE AND DUNKERTON.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED
WARNING. IF A TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT
OR SMALL INTERIOR ROOM OF A REINFORCED BUILDING.

&&

LAT...LON 4230 9206 4230 9229 4220 9265 4234 9266
      4248 9243 4261 9208
TIME...MOT...LOC 2241Z 250DEG 23KT 4229 9251
WIND...HAIL <50MPH 1.75IN

$$

BEERENDS
050 
WWUS53 KDMX 082252
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
552 PM CDT WED JUN 8 2011

IAC075-082303-
/O.CAN.KDMX.SV.W.0095.000000T0000Z-110608T2315Z/
GRUNDY IA-
552 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRUNDY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4230 9206 4230 9229 4224 9256 4230 9255
      4230 9253 4239 9253 4248 9243 4261 9208
TIME...MOT...LOC 2253Z 250DEG 23KT 4232 9241

$$

IAC013-171-082315-
/O.CON.KDMX.SV.W.0095.000000T0000Z-110608T2315Z/
TAMA IA-BLACK HAWK IA-
552 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLACK HAWK AND
NORTHEASTERN TAMA COUNTIES UNTIL 615 PM CDT...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES EAST OF REINBECK...OR 14 MILES SOUTH OF
WATERLOO...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WATERLOO...HUDSON...LA PORTE CITY...EVANSDALE...GILBERTVILLE...
  RAYMOND...ELK RUN HEIGHTS...JESUP GOLF COURSE AND DUNKERTON.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED
WARNING. IF A TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT
OR SMALL INTERIOR ROOM OF A REINFORCED BUILDING.

&&

LAT...LON 4230 9206 4230 9229 4224 9256 4230 9255
      4230 9253 4239 9253 4248 9243 4261 9208
TIME...MOT...LOC 2253Z 250DEG 23KT 4232 9241
WIND...HAIL <50MPH 1.75IN

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:30 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 8, 3:30 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT WED JUN 08 2011

.SHORT TERM /TONIGHT/...
CDFNT CONTINUES TO MAKE SLOW PROGRESS TO THE SOUTHEAST.  INIT WSHFT
BOUNDARY IS OUT AHEAD OF THE TRUE COLD AIR WITH DEW POINT
DISCONTINUITY SHOWING THE REAL PUSH OF COOLER AIR.  EXPECT TO SEE
SOME TSRA DVLPMT TWD EVE...BUT AHEAD OF SNST AS THE CAP WEAKENS.
TSRA THIS EVE SHOULD BE ALONG AND S OF A KCID-KDSM-KRDK LINE WITH A
NARROW WINDOW FOR POTENIAL SVR WX AND +RA.  FRONT WILL STALL OVR NGT
WITH SOME WAA BEGINNING TO TAKE PLACE AFT MIDN.  FOR THAT
REASON...WENT FOR FAIRLY STRONG POPS FOR THE OVR NGT PD.  MOS TEMPS
LOOK REASONABLE FOR MINS TNGT WITH BULK OF THE PUSH EARLY ON.

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
A RELATIVELY ACTIVE PATTERN IS EXPECTED IN THE LONG TERM ALTHOUGH A
BREAK IS EXPECTED DURING THE WEEKEND.  INITIALLY ON THURSDAY...
CONVERGENCE WILL BE MAXIMIZED ALONG THE BOUNDARY IN SOUTHERN IA
WHERE ONGOING CONVECTION IS EXPECTED ON THURSDAY MORNING.  HAVE GONE
WITH HIGH LIKELY POPS AS ELEVATED CONVECTION MOVES ACRS THIS AREA.
SOME THREAT OF SEVERE WEATHER WILL EXISTS...MAINLY FROM HAIL ALONG
WITH HEAVY RAINFALL AS PWATS INCREASE TO NEARLY 2.00 BY THURSDAY
MORNING.  CONVECTION WILL BEGIN TO BUILD TO THE NORTH BY LATER IN
THE DAY AS UPPER SYSTEM PASSES THROUGH THE ROCKIES AND INTO THE
PLAINS.  SFC WAVE DEVELOPMENT IN NORTHEAST KANSAS WILL ENHANCE
THETA-E ADVECTION ACRS WESTERN IA BY LATER IN THE AFTERNOON ACRS THE
WEST.  SEVERE CONVECTION WILL REMAIN POSSIBLE DURING THIS TIME
ALTHOUGH IT SHOULD REMAIN MAINLY ELEVATED WITH HAIL AND POSSIBLY
SOME WIND DEPENDING ON THE DEPTH OF THE NEAR SFC INVERSION.
WIDESPREAD CONVECTION WILL PERSIST INTO THURSDAY NIGHT AS WAVE LIFTS
INTO THE STATE AND MOIST LOW LEVEL FLOW CONTINUES INTO THE STATE
WITH LLJ FOCUSED INTO CENTRAL IOWA.  HEAVY RAIN WILL REMAIN A
POSSIBILITY THROUGH THIS TIME WITH PWATS REMAINING FROM 1.75 TO 2
INCHES.  AREAL COVERAGE WILL BEGIN DIMINISH ON FRIDAY AS MAIN
SYNOPTIC FORCING SHIFTS TO THE EAST ALONG WITH THE SFC WAVE.  MAIN
CONCERN WILL BE SOME REDEVELOPMENT IN THE SOUTHEAST THIRD OR SO OF
THE CWA BY AFTERNOON AHEAD OF THE LOW.

AT THIS POINT...IT APPEARS WEAK SFC RIDGING WILL BUILD ACRS THE
STATE INTO THE WEEKEND WITH DRY CONDITIONS ON SATURDAY INTO EARLY
SUNDAY.  HOWEVER...GFS AND EURO INDICATE A QUICK RETURN TO WAA AND
MOISTURE RETURN ON SUNDAY AS SFC RIDGING SLIDES TO THE EAST.
THEREAFTER...WILL SEE A DAILY THREAT OF THUNDERSTORMS WITH NEARBY
SFC BOUNDARIES AND MOISTURE FLOWING INTO THE REGION.  SEVERE
CONVECTION WILL REMAIN POSSIBLE BUT DOES NOT APPEAR WIDESPREAD OR
OVERLY INTENSE AS SHEAR STAYS LIMITED.  TEMPERATURES WILL BE MUCH
COOLER THROUGH SATURDAY BEFORE SOME MODERATION INTO EARLY NEXT WEAK
TO SEASONABLY WARM CONDITIONS.

&&

.HYDROLOGY...
A DECENT THREAT FOR SIG RAINFALL IS TRYING SETUP WITH CDFNT STALLING
LATER TNGT THROUGH THE NEXT FEW DAYS.  ATTM THINKING IS THAT
DYNAMICS ARE NOT ALL THERE FOR A BIG EVENT TNGT.  WOULD SEE 1/2-1
INCH OVR A WIDE AREA...BUT WITH ONLY 20 KTS OR SO OF WIND AT H8
DON'T THINK IT WILL GET OUT OF HAND.  THIS COULD SET THE STAGE IF WE
DO GET ANOTHER EVENT THU NGT...WHICH SEEMS MORE LKLY.

&&

.AVIATION...08/18Z
CFFNT NERN IA INTO THE SWRN CORNER WILL PUSH SOUTHEAST OF THE TAF
SITES BY THIS EVE.  FIRST ROUND OF TSRA IS EXPECTED LATER THIS
AFTN...MAINLY AFFECTING THE KOTM AREA.  COULD SEE TSRA BRUSH KDSM
AND KALO...BUT IT WILL BE PRETTY ISOLD.  CONDS WILL DETEROIRATE OVR
NIGHT AS THE FRONT STALLES.  TSRA WILL BECOME MORE WDSPRD ACRS SRN
IA WITH ISOLD TSRA IN THE N LATE TNGT OR THU MRNG.  ATTM DID NOT GO
WITH MVFR CONDS WITH CIGS...HOWEVER IF TSRA BCM MORE WDSPRD WOULD
NOT BE SURPRISED TO SEE THE SRN HALF OF THE STATE HAVE CIGS FALL BLO
030.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MS JUN 11
LONG TERM...COGIL
AVIATION...MS JUN 11
Hazardous weather outlook, Jun 8, 3:40 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT WED JUN 8 2011

IAZ004>007-015>017-023>027-033>037-044>047-057-058-070-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS-
340 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SEVERE STORMS
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THURSDAY THROUGH FRIDAY
NIGHT. THE RISK OF SEVERE STORMS IS LOW. ADDITIONAL CHANCES FOR
THUNDERSTORMS RETURNS SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS
TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ028-038-039-048>050-059>062-071>075-081>086-092>097-091100-
BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-
POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
340 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE AREA TONIGHT.
THERE IS A THREAT FOR SEVERE THUNDERSTORMS FOR A BRIEF PERIOD THIS
EVENING. THE PRIMARY THREAT WILL BE FOR LARGE HAIL...WITH HIGH
WINDS A SECONDARY THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE
THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH FRIDAY
NIGHT...ESPECIALLY SOUTH OF INTERSTATE 80. ADDITIONAL STORMS ARE
EXPECTED SUNDAY NIGHT THROUGH MONDAY. SOME STORMS THROUGH FRIDAY NIGHT
WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT.
HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONAL STORMS ARE POSSIBLE
SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS TOO EARLY TO
DETERMINE THE SEVERE THREAT FOR STORMS LATER THIS WEEKEND AND NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 600 PM UNTIL 1000 PM TONIGHT.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:49 PM CDTSevere Thunderstorm WarningDMXTama26 min
Jun 8, 5:50 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story40 min
Jun 8, 5:54 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama51 min
Jun 8, 6:03 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story57 min
Jun 8, 6:11 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama64 min
Jun 8, 6:26 PM CDTSevere Thunderstorm WarningDMXMarshall, Story35 min
Jun 8, 6:37 PM CDTSevere Thunderstorm WarningDMXJasper, Polk38 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningDMXMarshall46 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.